Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

30 People found this comment helpful

I was diagnosed with Pseudotumor Cererbi in Nov 2009. I went to the eye DR for a flashing in my left eye and went from there. My eye test at that time was great 20/20 so no vision issues at that time. I went to see the neuro opthamologist and he did few test including a field vision test and my vision was fine but the fluid was bad in the left eye(flashing eye) and moderate in the right. In D...

Most voted negative review

4 People found this comment helpful

MY 14YO DAUGHTER HAD BEEN HAVING HA X 4MONTHS DR. SAID HA RELATED TO HER CYCLE SHE BECAME CROSS EYED AND I TOOK HER TO OPTH.AND SHE WAS HOSPITALIZED WITH PSEUDOTUMOR CEREBRI NEURO DIDN'T HAVE A GOOD ANSWER SHE WAS ON DIAMOX TABLETS NOT EFFECTIVE AT ALL IM DOING MY RESEARCH AND FOUND OUT SHE WOULD DO BETTER ON THE CAPSULES WHICH IS VERY EXPENSIVE SHE IS DOING BETTER BUT STILL HAVING BLURRED VISION ...

Shared reviews and ratings

Spmgansa | 25-34 | On medication for 1 to 6 months | Patient
4/9/2020
Condition: Pseudotumor Cerebri
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

So the meds took the headache away. I am having the pins and needles feeling everywhere. My fingers lips and neck sometimes go numb. Recently I have been missing my does sometimes, and it make me break out in hives and it feels as if Iâ??m getting bit by little ants all over my body. Web MD says itâ??s a rear allergic reaction. Soda seems as if it flat, and the carbonation kicks in times 1000 a few seconds later. Food tastes bland but still some what good. Doc says with good exercise and weight loss it should go away. Iâ??m 170 5â?5. My husband and his adopted mother have the same thing. Iâ??m looking into figuring out if it is environmentally triggered. Three none blood related adults have the same thing. Concerning at it all time high. Keeping you posted

Report this postFill 3Created with Sketch.
MSinPsychology | 25-34 | Female | On medication for less than 1 month | Patient
3/19/2019
Condition: Increased Eye Pressure caused by Another Disease
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

While this drug is effective, the side effects are not worth it if you are a mom with young children like myself. I was on two 500 mg pills a day due to my rising eye pressure from uveitis. My pressure was 35 and 40 and should be lower than 21. I took the drug as prescribed for 4 days. My ophthalmologist then decreased it to one 500 mg a day for 10 days and then 250 mg for now. I feel horrible. I am always fatigued and it interferes with my daily activities. I nap about 3 times a day. I need off this medicine now. I cannot function.

Report this postFill 3Created with Sketch.
SEV | 55-64 | Female | On medication for less than 1 month | Patient
6/10/2018
Condition: Altitude Sickness
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Took for 1 day prior to altitude over 12,000 feet, then 3 days at altitude. On last day, hands had tingling feeling. Overall, removed the headache and nausea associated with previous trips to high altitude. Tingling feeling dissipated within 1 day of finishing drug.

Report this postFill 3Created with Sketch.
skier | 75 or over | On medication for less than 1 month | Patient
2/18/2018
Condition: Altitude Sickness
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I took this medication because I regularly suffered from altitude migraine headaches. It has virtually eliminated these headaches. I have found that feeling sleepy and lightheaded can occur when starting up taking med at sealevel 48 hours before going to the altitude (as directed) Taking an adult electrolyte mix, available over the counter, has helped mitigate these side effects.

Report this postFill 3Created with Sketch.
John | 55-64 | On medication for 1 to 6 months | Patient
7/24/2017
Condition: Altitude Sickness
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I am on Diamox 250 for past 2 months. I was in hospital for a week with vertigo sysmtoms. all test incl MRI are clear. I am on serc

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More